# SDR ASAA2025111362287

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 12,713 hours, 3,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID AISLE EMERGENCY LIGHTS INOPERATIVE. GROUNDED - YES. REMOVED & REPLACED,  OPS CHECK GOOD.  POWER SUPPLY M1676 IAW AMM 33-51-06.
